About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 754576, 7 pages
http://dx.doi.org/10.1155/2013/754576
Research Article

A New Simultaneous Identification of the Harmonic Excitations and Nonlinear Damping of Forced Damped Nonlinear Oscillations: A Parametric Approach

Department of Naval Architecture and Ocean Engineering, Pusan National University, Busan 609-735, Republic of Korea

Received 27 September 2012; Revised 21 December 2012; Accepted 23 December 2012

Academic Editor: George Jaiani

Copyright © 2013 T. S. Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. S. Jang, “A New Simultaneous Identification of the Harmonic Excitations and Nonlinear Damping of Forced Damped Nonlinear Oscillations: A Parametric Approach,” Journal of Applied Mathematics, vol. 2013, Article ID 754576, 7 pages, 2013. doi:10.1155/2013/754576